MAUDE Adverse Event Report: SOPHYSA POLARIS ADJUSTABLE VALVE, 30-200 WITH ANTECHAMBER AND SIPHONX

SOPHYSA POLARIS ADJUSTABLE VALVE, 30-200 WITH ANTECHAMBER AND SIPHONX
Model Number SPVA-SX
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
A patient who had a shunt valve implanted at (b)(6) hospital on (b)(6) 2023 was later transferred to (b)(6) hospital.During pumping, there was discomfort with the valve.Suspecting a blockage, the valve was replaced with a product from another manufacturer.
 
Additional Manufacturer Narrative
Initial: pending device investigation.

Brand Name
POLARIS ADJUSTABLE VALVE, 30-200 WITH ANTECHAMBER AND SIPHONX
Common Device Name
POLARIS ADJUSTABLE VALVE, 30-200 WITH ANTECHAMBER AND SIPHONX
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopole temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy moquet
orsay 91400
FR   91400
MDR Report Key25267745
Report Number3001587388-2026-00040
Device Sequence Number21133499
Product Code JXG
UDI-Device Identifier03760124131710
UDI-Public(01)03760124131710(11)190927(17)240901
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141227
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Model NumberSPVA-SX
Device Catalogue NumberSPVA-SX
Device Lot Number295162/ 26880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date05/25/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age32 YR
Patient SexMale